# SDR DALA2017010600190

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 52,884 hours, 6,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, SEAT TRACK FOUND CORRODED AT FRAME 33, -Y1552.5.  REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND DRAWING F53275639 AND 53275677.
